Jump to content

TasyaYana

Member Since 11 Nov 2013
Offline Last Active Private

Topics I've Started

My Skin Becomes More Oily And Darker. Help!

11 November 2013 - 06:36 AM

Hey guys ..
I have a problem. After using the regimen, my skin has become more oily and more darker. I use this product for almost 3 months. Although the first day I used it, my skin becomes darker.

I stopped using this product for almost 2 weeks, then I can see my skin color back to my natural skin tone and less oily. BUT since I use the regimen, my acne became less and prevent it from popping up. No doubt.

Recently, I continue to use this product because my pimple started to appear again. And again, it's started to change my skin color becomes darker as my previous experience during the early use of regimen product.

I wonder how this can be happen? Does it burning my skin when using bp / moisturizer? Is there anyone who can give me some tips?
Mr. Dan ..... can you help me? : /

Oily And Skin Getting More Darker.. Help !

11 November 2013 - 06:32 AM

Hey guys ..
I have a problem. After using the regimen, my skin has become more oily and more darker. I use this product for almost 3 months. Although the first day I used it, my skin becomes darker.

I stopped using this product for almost 2 weeks, then I can see my skin color back to my natural skin tone and less oily. BUT since I use the regimen, my acne became less and prevent it from popping up. No doubt.

Recently, I continue to use this product because my pimple started to appear again. And again, it's started to change my skin color back, more darker as my previous experience during the early use of regimen product.

I wonder how this can be happen? Does it burning my skin when using bp / moisturizer? Is there anyone who can give me some tips?
Mr. Dan ..... can you help me? : /